Some new sequence spaces defined by lacunary sequences

Creative Commons License

Savas E., Karakaya V.

MATHEMATICA SLOVACA, vol.57, no.4, pp.393-399, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.2478/s12175-007-0034-3
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.393-399
  • Yıldız Technical University Affiliated: No


It is natural to expect that lacunary almost convergence must be related to the some concept of lacunary almost bounded variations in the some view as almost convergence is related to almost bounded variation. The purpose of this paper is to examine this new concept in some details. Some inclusion theorems have been established. (c) 2007 Mathematical Institute Slovak Academy of Sciences.